Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

I am 30 yrs old girl & have a problem of Snophilia. How should I increase my body growth ?

Dear Sir, I am 30 yrs old girl. My height is 5 feet only and weight is 40 kgs so that I have to faces a lots problem in my marriage. tell me the way to increase my body growth. Also I want to say that I have a problem of Snophilia If this a cause of my body loss
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello sarita;

welcome to HealthcareMagic

The height is fixed and it cannot be increased after 18 yrs in females so let it be as it is and as for the weight you need to eat healthy food and have good diet.You should also get investigated to find the reason like problem of not gaining weight which can be due to diseases like tuberculosis;thyroid problems like hyperthyroid.Please consult a Doctor and get investigated and then he will advise you treatment to increase your weight.Eiosinophilia should not affect your weight.

Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor